EconPapers    
Economics at your fingertips  
 

Hybrid Implicit Iteration Process for a Finite Family of Non‐Self‐Nonexpansive Mappings in Uniformly Convex Banach Spaces

Qiaohong Jiang, Jinghai Wang and Jianhua Huang

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: Weak and strong convergence theorems are established for hybrid implicit iteration for a finite family of non‐self‐nonexpansive mappings in uniformly convex Banach spaces. The results presented in this paper extend and improve some recent results.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/238053

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:238053

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:238053